| Catalog Number |
8065750597 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an opthalmic operating console emitted low laser energy.The details of procedure and patient impact have not been reported.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in section d.3, d.9, h.6 and h.11.The company representative was able to replicate the reported event.The system was tested and found to meet product specifications.A non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The root cause of the reported issue was attributed to the optical fiber.How or why the fiber became non-conforming cannot be conclusively determined.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).